A negative answer to some questions of Arenas, Dontchev and Ganster

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)203-206
JournalQuestions and answers in general topology
Volume21
Issue number2
Publication statusPublished - 2003

Cite this

A negative answer to some questions of Arenas, Dontchev and Ganster. / Ganster, Maximilian; Sarsak, M.

In: Questions and answers in general topology, Vol. 21, No. 2, 2003, p. 203-206.

Research output: Contribution to journalArticleResearchpeer-review

@article{c502a8c84336401988370547d603c00c,
title = "A negative answer to some questions of Arenas, Dontchev and Ganster",
author = "Maximilian Ganster and M. Sarsak",
year = "2003",
language = "English",
volume = "21",
pages = "203--206",
journal = "Questions and answers in general topology",
issn = "0918-4732",
number = "2",

}

TY - JOUR

T1 - A negative answer to some questions of Arenas, Dontchev and Ganster

AU - Ganster, Maximilian

AU - Sarsak, M.

PY - 2003

Y1 - 2003

M3 - Article

VL - 21

SP - 203

EP - 206

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

IS - 2

ER -